# SDR DALA2022052003461

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 53,921 hours, 27,433 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3153 - 02 MASKS AT ROW 28(DEF) DEPLOYED DID NOT ACTIVATE. CORRECTIVE ACTION: CLEANED AND STOWED RESECURED 02 PANEL AT ROW 28DEF.(8669274)
